advertisement
Question
Posted by: really worried | 2008/08/15

lumps

Hi there, i have 2 lumps one by my bikini area and the other where penetration takes place, it hurts alot, i cant even cross my legs and i go urinat it burns, i am currently on birth control (triphasil) but only started using it this month could it be that or could there be some thing seriously wrong with me. PLEASE THIS IS REALLY URGENT!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This would not be due to Tripashil. It sounds like you have some abscesses. See your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Niki | 2008/08/19

I also get lumps, they almost like pimples, on inner thighs, and bikini area, but the subside and the come back agian, in a different area (around my bikini area) i am also on triphasil..??

Reply to Niki

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement